# SDR USAA2013111100009

- Difficulty date: November 10, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 63,728 hours, 42,330 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 145
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO FLAPS, EXTENDED BY ALTERNATE MEANS.  REPLACED FLAP POSITION INDICATOR IAW AMM 27-58-41-404-004.  THE FLAP POSITION INDICATING TESTED IAW AMM 27-58-01-725-001 AND FLAP ASYMMETRY SYS TESTED IAW AMM 27-51-00-715-075 WERE BOTH GOOD.
